Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Psoriasis on legs, bump on buttocks, soft, liquid-filled, hurts to sit. Should I be worried about it?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Hi, I have had skin issues for the past year. Early stages of psoriasis on my legs and arms and scalp. However what is really scaring me is a new bump that has come on the lower side of my left butt cheek. It is quite a big bump but is very soft, its like there is liquid in there or puss, not sure. Have attached images. This now hurts me when I sit down. I do plan on going to a doctor but I am travelling for work the next week or so. Is this something I should be really worried about and head back home sooner? PLease be honest if this is a really serious issue. The pictures are a bit unclear but its the best I can do while on the road.
Posted Wed, 23 May 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 3 hours later

Thanks for writing in.

I really could not make out anything with the pic you have attached. It is actually very blurred.
However, you gave a good description of the lesion.

this may be a furuncle or a bullae with secondary infection.

The best that you can do while you re travelling is to take a % day course of an antibiotic like cefadroxil 500mg twice daily. This will improve the bump.

You may then see a dermatologist personally.

Hope I have answered your query.

If you have any further questions, please do not hesitate to ask me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor